Sarkisov program for generalized pairs

Jihao Liu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper we show that any two birational Mori fiber spaces of ℚ-factorial gklt g-pairs are connected by a finite sequence of Sarkisov links.

Original languageEnglish (US)
Pages (from-to)899-920
Number of pages22
JournalOsaka Journal of Mathematics
Volume58
Issue number4
StatePublished - Oct 2021

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Sarkisov program for generalized pairs'. Together they form a unique fingerprint.

Cite this